# SDR CALA2014071191435

- Difficulty date: July 3, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 67,477 hours, 7,774 cycles
- Engine: Pwa PW4056
- Engine time: 43,941 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 1 ENG THRUST REV AMBER LIGHT FLICKERED DURING TAXI & THEN CAME ON AT START OF ABORTED TAKEOFF ROLL.  MAX SPEED LESS THAN 25 KTS.  LIGHT EXTINGUISHED AFTER PULLING OFF RUNWAY, RETURNING TO GATE.  DEACTIVATED NR 1 ENG REVERSER. FOUND MSG 78001 10 DEGREE SWITCH FAIL.  NEED TO TROUBLESHOOT IAW FIM 71-00 TASK 829 831.
